MAUDE Adverse Event Report: TRIMED, INC. TORX 8 DRIVER, 110MM NIPPLE TIP

TRIMED, INC. TORX 8 DRIVER, 110MM NIPPLE TIP
Model Number DVTX-8/110 AO NP
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep reported on (b)(6) 2025 that in a distal radius case with a surgeon, they had a dvtx-8/110 ao np break.It was reported that this occurred at the end of the case so it didn't change the outcome of the surgery.The rep confirmed the remaining piece of the broken tip was left in the head of the screw as it could not be removed so it remains implanted.This caused less than a 5-minute delay in surgery and potential patient harm is unknown.The device was discarded at the facility.

Brand Name
TORX 8 DRIVER, 110MM NIPPLE TIP
Common Device Name
TORX 8 DRIVER, 110MM NIPPLE TIP
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer (Section G)
TRIMED INC
27533 avenue hopkins
valencia CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia 91355
MDR Report Key22819471
Report Number2031009-2025-00021
Device Sequence Number5738670
Product Code HXX
UDI-Device Identifier00842188126055
UDI-Public00842188126055
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVTX-8/110 AO NP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown